Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the problem of exit

Authors: B. J. Matkowsky and Z. Schuss
Journal: Bull. Amer. Math. Soc. 82 (1976), 321-324
MSC (1970): Primary 35B25, 60H10, 34F05
MathSciNet review: 0436349
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Avner Friedman, Stochastic differential equations and applications. Vol. 1, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Probability and Mathematical Statistics, Vol. 28. MR 0494490
  • 2. J. Grasman and B. J. Matkowsky, A variational approach to boundary layer problems and resonance for ordinary and partial differential equations, SIAM J. Appl. Math. (submitted).
  • R. Z. Has′minskiĭ, Diffusion processes with a small parameter, Izv. Akad. Nauk SSSR Ser. Mat. 27 (1963), 1281–1300 (Russian). MR 0169278
  • 4. N. Levinson, The first boundary value problem for $\epsilon \Delta u+A(x,y)u_x+B(x,y)u_y+C(x,y)u =D(x,y)$ for small $\epsilon$ , Ann. of Math. (2) 51 (1950), 428-445. MR 11, 439.
  • A. D. Ventcel′ and M. I. Freĭdlin, Small random perturbations of dynamical systems, Uspehi Mat. Nauk 25 (1970), no. 1 (151), 3–55 (Russian). MR 0267221

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B25, 60H10, 34F05

Retrieve articles in all journals with MSC (1970): 35B25, 60H10, 34F05

Additional Information